MAUDE Adverse Event Report: PARKER MEDICAL PARKER; PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE),

PARKER MEDICAL PARKER; PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE),
Model Number H-PSTDL-37
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 12 july 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Found leak at root of bronchial cuff.
 
Event or Problem Description
Found leak at root of bronchial cuff.
 
Additional Manufacturer Narrative
All information reasonably known as of 12 july 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint 09988.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint reported a "leak found at the root of the bronchial cuff." an investigation was conducted based on the details provided, and it was confirmed that no patient was affected.A sample was received, and the leakage was confirmed.A lot number was not provided; therefore, the device history review could not be conducted.The root cause could not be determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the third complaint reported for part number i-pstdl-37 for "leaking." there were seven other complaints reported for part number i-pstdl-37 during the same timeframe.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
PARKER
Common Device Name
PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE),
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331hualong
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19731739
Report Number3000219639-2024-00062
Device Sequence Number15490769
Product Code CBI
UDI-Device Identifier00607411959493
UDI-Public(01)00607411959493
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PSTDL-37
Device Catalogue NumberH-PSTDL-37
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown